Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 11, Number 4

All articles in this issue are freely accessible.

Similarity laws for supersonic flows
D. C. Pack and S. I. Pai.
Quart. Appl. Math. 11 (1954), 377-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 57694
Lower and upper bounds to the ultimate loads of buckled redundant trusses
E. F. Masur.
Quart. Appl. Math. 11 (1954), 385-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 61001
On Saint-Venant’s principle
E. Sternberg.
Quart. Appl. Math. 11 (1954), 393-402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58414
On the expansion of functions in terms of their moments
H. S. Green.
Quart. Appl. Math. 11 (1954), 403-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58025
Line load applied along generators of thin-walled circular cylindrical shells of finite length
N. J. Hoff, Joseph Kempner and Frederick V. Pohle.
Quart. Appl. Math. 11 (1954), 411-425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 59156
Plastic flow in a deeply notched bar with semi-circular root
Alexander J. Wang.
Quart. Appl. Math. 11 (1954), 427-438
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58437
On the stability of some flows of an ideal fluid with free surfaces
J. L. Fox and G. W. Morgan.
Quart. Appl. Math. 11 (1954), 439-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 59108
Closure waves in helical compression springs with inelastic coil impact
J. A. Morrison.
Quart. Appl. Math. 11 (1954), 457-471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65383
On finite twisting and bending of circular ring sector plates and shallow helicoidal shells
Eric Reissner.
Quart. Appl. Math. 11 (1954), 473-483
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 59151
A sufficient condition for an infinite discrete spectrum
C. R. Putnam.
Quart. Appl. Math. 11 (1954), 484-487
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58061
The torsion and stretching of spiral rods. II
H. Ōkubo.
Quart. Appl. Math. 11 (1954), 488-495
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58425
On the gaps in the spectrum of the Hill equation
C. R. Putnam.
Quart. Appl. Math. 11 (1954), 496-498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 59430
An addition to Poritsky’s solutions of a differential equation of torsion
J. C. Wilhoit Jr..
Quart. Appl. Math. 11 (1954), 499-501
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58426

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website